# SDR DALA2017051704042

- Difficulty date: May 2, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 692
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM, BS 692, RBL 6 - 10 CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
